|HIV & starch/fat blockers for weight gain
Feb 19, 2004
I seem to be one of the small percentage who is HIV+ and whose lipodystrophy has resulted in excessive weight gain. Is there anything in starch and/or fat blockers that would cause a problem with absorption of Kaletra, Ziagen, Viread or other HIV meds? No one seems to know, nor are they able to explain the absorption process to me well.
Response from Dr. Moyle
I certainly think you could benefit from some professional diet and exercise advice. One should always be cautios about taking other medications with your HIV meds because of risk of interaction.
For further advice on diet see http://www.medscape.com/viewarticle/418110
Already a toothpick
Question regarding my current meds & lipodystrophy?
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Tingling In Feet After Mutual Masturbation Worried I Have HIV
- Tingling Sensation Penis Sexually Transmitted Disease
- Acute Retroviral Syndrome Rash Pictures
- Can Men Get Hiv From A Blow Job?
- Hiv Handjob Cut On Hand And Penis
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.